On the addition of sequences of integers

Research output: Contribution to journalArticle

9 Citations (Scopus)

Abstract

A well-known theorem of Erdös and Fuchs states that we cannot have too good an asymptotic formula for the number of representations of a number as the sum of two members of a sequence of nonnegative integers. In this paper we extend the result to k summands.

Original languageEnglish (US)
Pages (from-to)1-16
Number of pages16
JournalJournal of Number Theory
Volume4
Issue number1
DOIs
StatePublished - Jan 1 1972

Fingerprint

Integer
Asymptotic Formula
Non-negative
Theorem

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Cite this

@article{9c9d0fb323e0437692d88b4ff685ada6,
title = "On the addition of sequences of integers",
abstract = "A well-known theorem of Erd{\"o}s and Fuchs states that we cannot have too good an asymptotic formula for the number of representations of a number as the sum of two members of a sequence of nonnegative integers. In this paper we extend the result to k summands.",
author = "Vaughan, {Robert Charles}",
year = "1972",
month = "1",
day = "1",
doi = "10.1016/0022-314X(72)90008-X",
language = "English (US)",
volume = "4",
pages = "1--16",
journal = "Journal of Number Theory",
issn = "0022-314X",
publisher = "Academic Press Inc.",
number = "1",

}

On the addition of sequences of integers. / Vaughan, Robert Charles.

In: Journal of Number Theory, Vol. 4, No. 1, 01.01.1972, p. 1-16.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On the addition of sequences of integers

AU - Vaughan, Robert Charles

PY - 1972/1/1

Y1 - 1972/1/1

N2 - A well-known theorem of Erdös and Fuchs states that we cannot have too good an asymptotic formula for the number of representations of a number as the sum of two members of a sequence of nonnegative integers. In this paper we extend the result to k summands.

AB - A well-known theorem of Erdös and Fuchs states that we cannot have too good an asymptotic formula for the number of representations of a number as the sum of two members of a sequence of nonnegative integers. In this paper we extend the result to k summands.

UR - http://www.scopus.com/inward/record.url?scp=0011360946&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0011360946&partnerID=8YFLogxK

U2 - 10.1016/0022-314X(72)90008-X

DO - 10.1016/0022-314X(72)90008-X

M3 - Article

VL - 4

SP - 1

EP - 16

JO - Journal of Number Theory

JF - Journal of Number Theory

SN - 0022-314X

IS - 1

ER -